MODIFIKASI METODE BAHGAT TANPA TURUNAN KEDUA DENGAN ORDE KONVERGENSI OPTIMAL

Wartono Wartono, Trio Nanda

Abstract


Metode Bahgat merupakan salah satu metode iterasi untuk menyelesaikan persamaan nonlinear dengan orde konvergensi tiga yang menggunakan tiga evaluasi fungsi. Pada makalah ini, penulis mengembangkan metode Bahgat menggunakan ekspansi deret Taylor orde dua dan menghilangkan turunan keduanya menggunakan aproksimasi penjumlahan dua bentuk eksplisit f’’ (xn). Berdasarkan hasil penelitian diperoleh bahwa metode iterasi baru memiliki orde onvergensi empat untuk a  0 yang melibatkan tiga evaluasi fungsi pada setiap iterasinya. Simulasi numerik diberikan dengan menggunakan beberapa fungsi untuk menunjukkan performa metode baru.

Full Text:

PDF

References


Bahgat MSM. New Two-step Iterative Methods for Solving Nonlinier Equations. Journal of Mathematics Research. 2012, 4 (3): 128 – 131..

Halley E. A New Exact and Easy Method for Finding the Roots on Any Quations Generally without any Previous Reduction. Philos. Trans. Roy. Soc. London. 1694; 18. 136-148, English translation: Philos. Trans. Roy. Soc. London (abridged) 3 (1809) 640-649.

Li Y, Zhang P, and Li Y, Some New Variants of Chebyshev-Halley Methods Free From Second Derivative, International Journal of Nonlinear Science. 2010; 9(2): 201 – 206..

Behl R, Kanwar V. Variants of Chebyshev’s Method with Optimal Order of Convergence. Tamsui Oxford Journal of Information and Mathematical Science. 2013; 2 (1): 39 – 53.

Chun C. Some Second-derivative-free Variants of Chebyshev-Halley Methods. Applied Mathematics and Computation. 2007; 191: 410 – 414.

Noor MA, Khan WA. Fourth-Order Iterative Method Free from Second Derivative for Solving Nonlinear Equation. Applied Mathematical Sciences. 2012; 6 (93): 4617 – 4625.

Amat S, et. al. On the Global Convergence of Chebyshev’s Iterative Method. Journal of Computational and Applied Mathematics. 2008; 220: 17 – 21.

Traub JF. Iterative Method for the Solution of Equation, Prentice Hall, Englewood Cliffs, 1964.

Amat S, Busquier S, Gutierrez JM. Geometric Constructions of Iterative Function s to Solve Nonlinear Equations. Journal of Computational and Applied Mathematics. 2003; 157: 197 – 205.

Melman A. Geometry and Convergence of Euler’s and Halley’s Methods. SIAM Review. 1997; 39(4): 726 – 735.


Refbacks

  • There are currently no refbacks.


Fakultas Sains dan Teknologi

UIN Sultan Syarif Kasim Riau

Jl. HR. Soebrantas KM 18 No. 155 Pekanbaru Riau Indonesia

Website: http://fst.uin-suska.ac.id

Email: sntiki@uin-suska.ac.id